# SDR HEEA968807

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- Engine: Allsn 250C30S
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 50C00072
- Condition: Weld Leaks
- Location: B Nut Line
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT EXCHANGER LEAKS AT WELD ALONG OUTER B-NUTLINE.
